# SDR 2005UALA00070

- Difficulty date: January 17, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 13,204 hours, 1,840 cycles
- Engine: Pwa PW4090
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: 131W1813
- Condition: Cracked
- Location: Fuselage
- Part time: 13,204 hours, 1,840 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1 RT GIRT BAR SUPPORT FITTING AFT SIDE OF DOOR BROKEN.  SUPPLEMENTAL DATA UPDATE THE GIRT BAR SUPPORT FITTING WAS FOUND TO BE CRACKED. THE FAILURE WAS DUE TO CONTACT WITH A SERVICE VEHICLE RAMP.  THE CRACKED FITTING WAS REMOVED AND REPLACED.
